Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Iron in pregnacare black in stools

Premium Questions

doctor1 MD

My wife is taking pregnacare advanced (contains 15 mg iron + vit D) since day 1 in her pregnancy , she is 13 weeks now? She heard that iron can cause birth defects so she is worry all the time. ...

doctor1 MD

I have been taking pregnacare conception tablets for 3 momths. My cycles have always been very ... and no sign of my period arriving. Is it true that the high amount of iron and vits in these tablets could ...

doctor1 MD

On 30 XXXXXXX I noticed black stools and thought I had a GI track bleed so I started taking iron ... ( haemoglobin ) of 11.4. I saw my doctor again yesterday who said my Hb was normal and black stools were due ...

doctor1 MD

is bottle fed and i had just switched his milk to presidents choice with iron and omegas.. ...

doctor1 MD

the darker coloured stool may have been from die iron meds and vitamin supplements? She's also for the past 3 ... were first her iron level was very low and got supplement for that. Then infection but not sure where ...

Public Forum Discussions

doctor1 MD

for the first time that my stool was darker than usual (very dark brown/black). I also havent been for a few days so it was a larger than normal stool. I have been taking a Pregnacare multivitamin that contains ...

doctor1 MD

Hi,I am 6 weeks pregnant.i take a vitamin b50 complex, 400mcg folic acid and pregnacare plus.my stools have turned dark since I started the pregnacare.is this normal?should I stop taking the pregnacare ...

doctor1 MD

hi, I am 17 weeks pregnant and I recently came off folic acid on its own I am now on pregnacare original my stools are black and now I m noticing fresh blood (red) through my stool and wen I wipe myself ...

doctor1 MD

stool is now black Does this sound right. ... transfusions. Discharged with instructions to take iron capsules 150 mg daily. not feeling better. now more ...

doctor1 MD

me a CT scan. My stools obviously are VERY dark, resembling boot polish but earlier today I felt very nauseuous and vomited up mainly fluids which was also very black though stringy. I was wondering ...

doctor1 MD

vitamin during the first trimester. I am using pregnacare since before conception and it contains both vitamin D and iron. borge of which she said are not advisable in early pregnancy and that I should only ...

doctor1 MD

My bowel movements have been all liquid and dark gey/black all day. I have needed to go about 5 times so far. I have been eating only fish with no sides of anything else and take iron pills every ...

doctor1 MD

hello, i have a black excretion for about 3-4 days. here, i read that this can be due to excess iron. and i should tell you that recently(about a week) i m using Fefol capsules ( folic acid and iron ...

doctor1 MD

on February 2015 but it was 9.7. so i started to having multi vitamin with iron. recently when i saw my motion in black. is it any problem? ...

doctor1 MD

that iron can cause black or dark stool. Last night I drank pretty heavily at a birthday party for a friend. I rarely drink. I got sick last night and my vomit was black. I m wondering if iron supplements ...

Mobile Questions and Answers

doctor1 MD

Bleeding in intestine to be ruled out. Othercause is iron tablet intake

doctor1 MD

no need to get worried black coloured stool because of iron tablets

doctor1 MD

Hi, do you have bleeding? Are u on iron tablets? Iron tablets can cause black stools.. If you are not on iron tab get a stool routine to see for occult bllod.. Consult your gynae